Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 28, 2019, 11:00 PM EDT for Burlington County, Ocean County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 11:00 PM EDT (03:00 UTC)
- Expired
- May 28, 2019, 11:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 388 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
531
WWUS81 KPHI 290300
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1100 PM EDT Tue May 28 2019
NJZ019-020-026-027-290330-
Northwestern Burlington-Coastal Ocean-Ocean-Southeastern Burlington-
1100 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
At 1059 PM EDT, a cluster of strong thunderstorms was located
central Burlington County to central Ocean County, moving east at 50
mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Toms River, Beachwood, Tabernacle, Presidential Lakes Estates,
Seaside Heights, Lakehurst, Pemberton, Wrightstown, Holiday City
South, Pleasant Plains, Leisuretowne, Chatsworth, Presidential Lakes,
Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes, Whiting, Pine
Ridge At Crestwood, Browns Mills and Old Halfway.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4001 7408 3979 7410 4001 7409 4001 7411
3999 7414 4000 7411 3995 7411 3993 7415
3992 7411 3981 7417 3977 7410 3980 7417
3978 7418 3984 7482 4000 7476 4002 7405
TIME...MOT...LOC 0259Z 268DEG 49KT 3989 7426
$$
GorseWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 28, 9:47 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 28, 9:47 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 947 PM EDT Tue May 28 2019 .SYNOPSIS... Multiple waves of low pressure will move along a nearby frontal boundary through Thursday, bringing additional shower and thunderstorm chances. A cold front should move through from the west by Thursday night, with fair weather following for Friday. Another cold front will move through this weekend. High pressure should build in for early next week. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... 945 pm mesoscale update: Tornado watch will be allowed to expire at 10 pm. Storms are moving out of the CWA. Will need to watch upstream convection (non-severe) in western/central PA. Hi-res models tend to dissipate the convection as it reaches the area, but there may be another period of storms near the Mason-Dixon Line before midnight. 900 pm mesoscale update: Significant severe weather event continues across the CWA. Long-lived supercells producing large to occasionally significant (2+ inch) hail have affected the Reading to Millville corridor the past few hours, while two supercells with significant rotation are affecting the Poconos and northern New Jersey. Think the latter storms are interacting with a residual surface boundary and may continue to exhibit significant mid- to low-level rotation the next couple of hours. Other storms developing near/east of the Philadelphia metro are rapidly strengthening/pulsing as well, with some severe hail recently reported in Gloucester County. No changes to the forecast or the watch at this time, with current expiration of 10 pm probably OK, though local extension for an hour or two may be required. Will continue to monitor. Meanwhile, another significant severe weather event is possible on Wednesday... In the wake of storms this evening, the boundary layer is expected to destabilize rapidly on Wednesday in advance of another perturbation that will approach the area tomorrow afternoon. Convection is expected to develop quickly in the downstream environment. Low-level helicity is a little bit weaker tomorrow, and hi-res models are strongly suggesting the upscale growth of convection into a mesoscale convective system (i.e., less cellular convection relative to today). This would favor more of a wind- damage threat, though hail/tornadoes cannot be ruled out. A further threat is heavy rain. The 12z NAM is quite concerning, depicting 1- 2+ inches of rain in a 6-hour period in much of the central CWA. Environment is indeed favorable for training, especially if storms regenerate on the south/west portions of the developing MCS. Precipitable water will be increasing in the warm sector as well, implying rather efficient rain production (particularly given warm- cloud depths exceeding 10 kft). However, the tendency of the MCS may be to forward propagate given the fast westerly midlevel flow, so the threat of excessive rainfall may be rather localized. Not enough confidence for a flash flood watch at this point, especially given the varying model guidance in QPF placement. Speaking of, another issue will be where the warm sector sets up (again). The NAM/GFS suggest at least some southward displacement relative to today, and the SPC enhanced risk of severe weather currently out for Wednesday follows suit. However, exact positioning will be strongly dependent on what transpires tonight. Per coordination with OKX, think that the models may be too aggressive in the northward push of the warm sector (particularly given the low- amplitude nature of the associated perturbation). As such, have the enhanced wording for severe storms generally from Berks to Burlington Counties southward tomorrow. However, the heavy rain threat exists farther north given elevated ascent to the north of the baroclinic zone. Timing looks to be late afternoon and evening again, so PoPs generally ramp up after 18z. Bottom line is that another significant convective event should be expected Wednesday afternoon/evening, with details becoming clearer once tonight's event concludes. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... An unsettle pattern continues for much of the upcoming week into the weekend, with several rounds of showers and thunderstorms, although there will be some quiet periods in between. Quiet weather returns early next week. A frontal boundary will remain stalled near the area from Wednesday night, through Thursday, before a cold front sweeps across the area on Thursday night. A couple of waves of low pressure will be moving along the stalled out boundary Wednesday night, then later Thursday. The low later Thursday into Thursday evening is expected to bring a cold front across the area. Several short waves/vorticity impulses aloft move across the area within the westerly flow aloft, which will keep a chance of showers and thunderstorms in the forecast through this period, although it will not rain the entire time. The higher probabilities will be tied to the passages of the short waves with Wednesday evening and Thursday afternoon/evening being the most likely periods. Any convection from Wednesday afternoon will continue into the evening, but begin to dissipate as daytime instability wanes and the short wave moves to our east. Still, a period of heavier rainfall is possible with PW values around 1.5-2.0 inches. This heavy rain potential continues again with the showers/thunderstorms on Thursday afternoon/evening as PW values increase again toward 1.5-2.0 inches again. Winds may get a little gusty Thursday night behind the cold front as some stronger winds may mix down to the surface behind the front. Dry weather is forecast to return for Friday into Friday night as high pressure briefly builds across the northeast and into our area. Winds may be gusty early Friday until the pressure gradient weakens. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As we head into the weekend and early next week, the upper air pattern over the CONUS becomes dramatically different than what we have seen the past couple of weeks. A closed H5 low looks to park itself over Ontario, held in place and pushed slowly southward by blocking over Greenland. This will lead to troughing over the East, a big change from the Southeast ridge which had become a fixture of our pattern. This is a pattern that favors cooler air, and we should see that manifest by late in the weekend and early next week. In terms of precipitation, we will have to watch a couple of shortwaves rotating around the upper low. Guidance is struggling to time these, but as they move through we will see shower and storm chances. In addition, we will need to keep an eye on southern stream energy over the weekend, with some potential for cyclogenesis near the Carolinas. Should that occur, it is possible moisture from that system could become involved in our weather. Finally, we will also have to watch the position of the upper low itself. Should it wobble far enough south, the cool air aloft would favor additional instability showers early next week, though the overall trend should be drier with time. So all in all, while it is difficult to time out individual features, the trends should be cooler weather than we've seen, and continued opportunities for occasional showers and storms, though perhaps more in the way of dry weather by early next week. Right now, favoring a mainly dry and seasonably warm day on Saturday given southerly flow ahead of an approaching front. However, the shower/storm risk will increase late day and evening at least in the western zones as the first shortwave rotates around the base of the upper low. Another shortwave should follow by Sunday, which may have a more widespread chance for showers and storms. Too early to gauge the potential for strong storms; it will probably depend mainly on the timing of the disturbances, though if nothing else the gradual cooling trend should help lower the overall severe weather risk. Monday and Tuesday should be the coolest days as the upper low makes its closest approach to us. Given the time of year, "cool" will still mean highs mainly into the low to mid 70s. With high pressure trying to build in from the west, these days should be mostly dry. However, as mentioned, if the upper low moves closer to over the top of us, we could see more in the way of cloudiness and afternoon showers. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through this evening...Warm front draped across the area will lift northeast slowly this afternoon. Sub-VFR CIGs are holding tough near/northeast of the front but should gradually transition to VFR at the Philly terminals through 20z. Scattered storms will develop to our northwest this afternoon and move through the area between 21z and 04z. Brief restrictions are likely in proximity to storms, with strong wind gusts and hail possible. Coverage/timing remain a low-confidence forecast, but will continue to refine TAFs once convective evolution becomes clearer. Winds generally south or southwest 10 to 15 kts with higher gusts possible. Overnight...Conditions are expected to be VFR, though there is some chance of sub-VFR if winds slacken sufficiently. Winds generally westerly around 10 kts. Low confidence. Wednesday...Mainly VFR with a chance of storms late. Winds west to northwest in the morning becoming more southerly/southwesterly in the afternoon. Low confidence. OUTLOOK... Wednesday night...Generally VFR conditions expected, although showers and thunderstorms remain possible. Winds remain west to southwest 5-10 knots. Thursday-Thursday night...Generally VFR, except lower conditions possible with showers and thunderstorms Thursday afternoon and night. Southwest winds may gust 15-20 knots during the day Thursday, then become northwest overnight. Friday-Friday night...Generally VFR. Northwest may gust 15-20 knots early in the day. Saturday-Saturday night... Generally VFR Saturday with a southwest wind developing at 5 to 10 kt. Slight chance of a shower or thunderstorm late afternoon or overnight. Sunday... Scattered showers and tstms possible with associated restrictions. Light westerly winds. && .MARINE... South winds are nearing advisory criteria on the Atlantic waters, but conditions appear to be too marginal/brief for advisory issuance through tonight. Seas are generally expected to remain below 5 feet as well. Wind directions should be somewhat variable overnight and Wednesday, mainly becoming southeasterly by afternoon. Sub- advisory gusts/seas should continue. There is a chance of storms late this afternoon through late this evening and again late Wednesday afternoon. Strong/erratic gusts and locally higher waves should be expected in their proximity. Outlook... Wednesday night-Friday night...Conditions expected to remain below advisory levels through the period, although winds may gust around 20 knots at times. There is a chance of showers and thunderstorms each day, which could produce locally higher winds and waves should they occur. Saturday-Sunday...Winds and seas are expected to remain below SCA criteria for the weekend. Scattered showers and thunderstorms are possible especially Sunday. Rip Currents... There is a moderate risk for the formation of dangerous rip currents today. A long period easterly swell will continue through most of the day; however, winds will become more southerly during the afternoon. Despite the more southerly wind component, wind speeds will increase. This, combined with the long period easterly swell, should result in an elevated rip current risk. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...CMS Short Term...Robertson Long Term...O'Brien Aviation...CMS/Robertson/O'Brien Marine...CMS/Robertson/O'Brien
Hazardous weather outlook, May 28, 10:11 PM EDT, 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1011 PM EDT Tue May 28 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-300215- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1011 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Storms will be ending overnight, but an isolated severe storm is possible through the early overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of severe storms is expected Wednesday afternoon and evening. Damaging winds and torrential rainfall are the primary threats. Localized flooding may occur with the strongest storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-300215- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1011 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Storms will be ending overnight, but an isolated severe storm is possible through the early overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of severe storms is expected Wednesday afternoon and evening. Damaging winds and torrential rainfall are the primary threats. Localized flooding may occur with the strongest storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-300215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1011 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Storms will be ending overnight, but an isolated severe storm is possible through the early overnight hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of severe storms is expected Wednesday afternoon and evening. Very strong wind gusts are the primary threat with these storms, with rough seas in proximity to storms. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Special weather statement, May 28, 10:33 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1033 PM EDT Tue May 28 2019
NJZ019-027-290300-
Northwestern Burlington-Southeastern Burlington-
1033 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
At 1033 PM EDT, a strong thunderstorm was located over Mount Laurel,
or 11 miles east of Camden, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Evesham, Mount Laurel, Medford, Lumberton, Mount Holly, Presidential
Lakes Estates, Pemberton, Wrightstown, Ramblewood, Presidential
Lakes, Browns Mills, Marlton, Leisuretowne, Old Halfway, Greentree,
Cherry Hill Mall, Medford Lakes, Country Lake Estates, Pemberton
Heights and Fort Dix.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3987 7493 3988 7493 3992 7497 3996 7499
4004 7453 3983 7442
TIME...MOT...LOC 0233Z 268DEG 35KT 3992 7490
GorseSpecial weather statement, May 28, 10:34 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1034 PM EDT Tue May 28 2019
NJZ013-014-290300-
Eastern Monmouth-Western Monmouth-
1034 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
At 1034 PM EDT, a strong thunderstorm was located over Keansburg, or
near Sandy Hook, moving east at 40 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Long Branch, Sandy Hook, Middletown, Tinton Falls, Red Bank,
Keansburg, Highlands, Navesink, Lincroft, Eatontown, West Long
Branch, Keyport, Rumson, Little Silver, Oceanport, Shrewsbury, North
Middletown and Strathmore.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4028 7398 4038 7423 4046 7419 4045 7413
4041 7402 4044 7399 4048 7402 4048 7401
4047 7399 4038 7397
TIME...MOT...LOC 0234Z 291DEG 35KT 4044 7410
IovinoLocal storm report, May 28, 10:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL LANOKA HARBOR 39.87N 74.16W
05/28/2019 E0.70 INCH OCEAN NJ PUBLIC
&&
STAARMANNLocal storm report, May 28, 10:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM WATER SPOUT 2 SW FORTESCUE 39.21N 75.20W
05/28/2019 ANZ430 NJ PUBLIC
SEVERAL PICTURES AND VIDEOS SHOW A WATER
SPOUT JUST OFFSHORE FROM FORTESCUE. TIME
ESTIMATED FROM RADAR.
&&
STAARMANNLocal storm report, May 28, 10:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND DMG 2 NE HOPE 40.94N 74.95W
05/28/2019 WARREN NJ FIRE DEPT/RESCUE
POSSIBLE TORNADO DAMAGE WITH SEVERAL TREES
UPROOTED AND SNAPPED IN THE SILVER LAKE AREA
OF HOPE TWP. TREES HAVE FALLEN ONTO HOMES
AND VEHICLES. REPORTS OF A FUNNEL CLOUD IN
THE AREA AT THE TIME. TIME ESTIMATED FROM
RADAR.
&&
STAARMANNSpecial weather statement, May 28, 11:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1100 PM EDT Tue May 28 2019
NJZ019-020-026-027-290330-
Northwestern Burlington-Coastal Ocean-Ocean-Southeastern Burlington-
1100 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...
At 1059 PM EDT, a cluster of strong thunderstorms was located
central Burlington County to central Ocean County, moving east at 50
mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Toms River, Beachwood, Tabernacle, Presidential Lakes Estates,
Seaside Heights, Lakehurst, Pemberton, Wrightstown, Holiday City
South, Pleasant Plains, Leisuretowne, Chatsworth, Presidential Lakes,
Holiday City-Berkeley, Bamber Lake, Cedar Glen Lakes, Whiting, Pine
Ridge At Crestwood, Browns Mills and Old Halfway.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4001 7408 3979 7410 4001 7409 4001 7411
3999 7414 4000 7411 3995 7411 3993 7415
3992 7411 3981 7417 3977 7410 3980 7417
3978 7418 3984 7482 4000 7476 4002 7405
TIME...MOT...LOC 0259Z 268DEG 49KT 3989 7426
GorseThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:23 PM EDT | Tornado Warning | PHI | Warren | 37 min |
| May 28, 8:30 PM EDT | Tornado Warning | PHI | Morris, Sussex | 30 min |
| May 28, 8:34 PM EDT | Special Marine Warning | PHI | 41 min | |
| May 28, 8:35 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 55 min |
| May 28, 8:37 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 25 min |
| May 28, 8:44 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex, Warren | 61 min |
| May 28, 8:50 PM EDT | Areal Flood Advisory | PHI | Cape May | 78 min |
| May 28, 8:59 PM EDT | Special Marine Warning | PHI | 61 min | |
| May 28, 9:33 PM EDT | Areal Flood Advisory | PHI | Morris, Somerset | 63 min |
| May 28, 9:47 PM EDT | Special Marine Warning | PHI | 43 min | |
| May 28, 9:52 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 23 min |
| May 28, 9:57 PM EDT | Special Marine Warning | PHI | 44 min | |
| May 28, 10:03 PM EDT | Special Weather Statement | PHI | Atlantic | 12 min |
| May 28, 10:28 PM EDT | Special Marine Warning | PHI | 58 min | |
| May 28, 10:30 PM EDT | Special Weather Statement | PHI | Ocean | 45 min |
| May 28, 10:33 PM EDT | Special Weather Statement | PHI | Burlington | 27 min |
| May 28, 10:34 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| May 28, 11:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| May 28, 11:21 PM EDT | Special Marine Warning | PHI | 39 min | |
| May 28, 11:35 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 25 min |
| May 28, 11:57 PM EDT | Special Marine Warning | PHI | 48 min | |
| May 29, 3:18 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 18 hr |
| May 29, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 65 min |
| May 29, 3:38 PM EDT | Tornado Warning | PHI | Hunterdon | 37 min |
| May 29, 3:43 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| May 29, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 47 min |
| May 29, 4:04 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 41 min |
| May 29, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 51 min |
| May 29, 4:13 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 47 min |
| May 29, 4:16 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 27 min |
| May 29, 4:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 51 min |
| May 29, 4:28 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| May 29, 4:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| May 29, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean | 53 min |
| May 29, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 67 min |
| May 29, 5:01 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris | 29 min |
| May 29, 5:03 PM EDT | Special Marine Warning | PHI | 57 min | |
| May 29, 5:14 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| May 29, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Sussex, Warren | 34 min |
| May 29, 5:27 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 4 hr |
| May 29, 5:33 PM EDT | Tornado Warning | PHI | Burlington, Mercer, Monmouth | 27 min |
| May 29, 5:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer, Middlesex, Monmouth, Ocean and 1 more | 66 min |
| May 29, 5:45 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 30 min |
| May 29, 6:01 PM EDT | Special Marine Warning | PHI | 59 min | |
| May 29, 6:02 PM EDT | Special Weather Statement | PHI | Salem | 28 min |
| May 29, 6:06 PM EDT | Flash Flood Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 4 hr |
| May 29, 6:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 24 min |
| May 29, 6:29 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 61 min |
| May 29, 6:35 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Ocean | 3 hr |
| May 29, 6:35 PM EDT | Special Marine Warning | PHI | 55 min | |
| May 29, 7:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 52 min |
| May 29, 7:12 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more | 3 hr |
| May 29, 7:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| May 29, 7:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| May 29, 7:33 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 42 min |
| May 29, 7:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| May 28, 9:17 PM EDT | River Flood Warning | PHI | Chester | 101 min |
| May 29, 2:19 PM EDT | Special Weather Statement | PHI | Lehigh | 41 min |
| May 29, 2:26 PM EDT | Special Weather Statement | PHI | Montgomery | 34 min |
| May 29, 2:30 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 60 min |
| May 29, 2:48 PM EDT | Special Weather Statement | PHI | Monroe | 27 min |
| May 29, 2:59 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 46 min |
| May 29, 3:17 PM EDT | Tornado Warning | PHI | Bucks, Lehigh | 28 min |
| May 29, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe, Northampton | 46 min |
| May 29, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 46 min |
| May 29, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 62 min |
| May 29, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 42 min |
| May 29, 4:42 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 48 min |
| May 29, 4:50 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Chester, Lehigh, Montgomery, Northampton | 40 min |
| May 29, 4:55 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| May 29, 5:08 PM EDT | Tornado Warning | PHI | Bucks, Montgomery | 27 min |
| May 29, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 41 min |
| May 29, 6:22 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 53 min |
| May 29, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 34 min |
| May 29, 6:30 PM EDT | Special Weather Statement | PHI | Kent | 30 min |
| May 29, 6:58 PM EDT | Special Weather Statement | PHI | Kent | 32 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.